MathSciNet Relay Station
MathSciNet bibliographic data
MR1222160 30D55 (30C45 46E20 47B38)
Jung, Il Bong; Kim, Yong Chan; Srivastava, H. M. The Hardy space of analytic functions associated with certain one-parameter families of integral operators. J. Math. Anal. Appl. 176 (1993), no. 1, 138–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement